# SDR SWAA2013111822398

- Difficulty date: November 9, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 52,146 hours, 30,390 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M33P06
- Part serial: LMDN5659
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMERGENCY NR 2 ENG COMP STALL ON TAKEOFF & 2 MORE TIMES DURING RETURN TO DEN.  R & R HMU IAW MT.
